Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pinkish patch underneath eye, pink over left cheek, had taken alcohol and spicy food. Could that be the cause?

Hi, I m female aged 20 with medium brown skin. I ve developed a pinkish patch underneath my right eye that happened last Sunday. And also some parts of my left cheek are also pink. This happened on Sunday and the night before I consumed some alcohol and spicy food (I m not sure if that s important, but yeah) What do you think this might be? I;ve never had anything like this before.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
Thanks for writing to us.
This sounds probably like some irritant or may be an allergic rash. Alcohol and spicy food may induce flushing but its more of generalised redness involving forehead, cheeks and chin.

To treat the area, apply any mild steroid cream like hydrocortisone. Acoid sun and to bro n safe side avoid alcohol or spicy food. It should resolve in few days. If it does not, meet a dermatologist nearby.

Hope this helped.
Answered: Fri, 27 Sep 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor